# SDR AALA202502196117

- Difficulty date: February 17, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N342PM
- Make and model: Boeing 737823
- Aircraft serial: 31269
- Aircraft time: 21,633 hours, 9,511 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Cracked
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AFTER TAKEOFF LOUD NOISE FROM FLOOR THEN UNBEARABLY LOUD AIR BLOWING IN COCKPIT. ACCOMPANIED BY FREEZING TEMPERATURES, UNABLE TO CONTROL COCKPIT TEMP; FLIGHT ATTADNENTS REPORTED FREEZING AIR BLOWING NEAR LAVATORY AND MAIN CABIN DOOR PLUS LOUD AIRFLOW NOISE; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA. ACCOMPLISHED FIM 21-51-00-810-802 REMOVED AND REPLACED LEFT PACK CRACKED DUCT ON WATER EXTRACTOR (AALA202502196117), PER AMM 21-51-15. ALSO REMOVED AND REPLACED LEFT PACK CONDENSER (AALA202502192721), PER AMM 21-51-12. OPERTIONAL AND LEAK CHECK GHOOD. CYCLED BOTH AIR CONDITIONING SYSTEMS MULTIPLE TIMES HOT AND COLD NO ICE OR LOUD SOUNDS NOTICED.
